Asplund spaces, Stegall variational principle and the RNP

Abstract : Given a pair of Banach spaces X and Y such that one is the dual of the other, we study the relationships between generic Fréchet differentiability of convex continuous functions on Y (Asplund property), generic existence of linear perturbations for lower semicontinuous functions on X to have a strong minimum (Stegall variational principle), and dentability of bounded subsets of X (Radon-Nikodým Property).
Type de document :
Article dans une revue
Set-Valued Analysis, Springer Verlag, 2009, 17 (2), pp.183-193
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00694604
Contributeur : Marc Lassonde <>
Soumis le : vendredi 4 mai 2012 - 22:52:33
Dernière modification le : lundi 21 mars 2016 - 11:33:22

Identifiants

  • HAL Id : hal-00694604, version 1

Collections

Citation

Marc Lassonde. Asplund spaces, Stegall variational principle and the RNP. Set-Valued Analysis, Springer Verlag, 2009, 17 (2), pp.183-193. 〈hal-00694604〉

Partager

Métriques

Consultations de la notice

76